Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

30 years old male. spinal problems. MRI done, shows disc bulging at L4-L5. rest and medication advised. Is this a life long problem ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Hi, I am 30yrs old. Due to traveling I have disc problem. MRI done, showing DIFFUSE POSTERIRO ANNULAR DISC BULGE IS NOTED AT L4-L5. Pl. find more on report. Dr suggested for 10 days rest & given medicines. Now, what I have to do, will it be continue for LIFE TIME ....
Posted Sat, 14 Apr 2012 in Brain and Spine
Answered by Dr. Chakravarthy Mazumdar 13 hours later

Thank you for sharing your problem with me.

After going through your MRI report I find that you have disc bulge at various levels. The good news is that none of those disc bulges are pressing on the nerve, so you would get better with rest and medicines.

Don't worry too much about the MRI report as it is quite common to have finding like yours, they rarely cause much problem in the future. Once your initial pain comes down you should see a physiotherapist for spine exercises, which you should continue to practice at your home regularly.

Hope I have answered your query. I will be available for your follow up queries if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor